Posted by: Lollibabez | 2008/09/20

Am i pregnant?

Ive been on petogen for 3yrs nw. Was due last month, but i did not go. Im desperately trying to fall pregnant. In dis 3yrs, i always get the same amount of break through bleeding exactly a week b4 im due 4 my next injection. But a month ago i got break bleeding, heavier than normal, nd resembld more a normal period? At the moment i got pregnant like symptoms, nausea, vomitting, i cant even lay on my stomach cos then it pains. Arent i suppose 2 bleeding now? Could i be pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Lollibabez

There is a chance that you mat be pregnant however, the fact that you have only missed your injection last month would more likely indicate that you are not pregnant and the reason for that it can take up to 6 months for the injection to wear out of your system. However the best suggestion I would propose is that if you think you may be pregnant and have pregnancy symptoms then kindly go ahead and do a pregnancy test.

Answered by: Dr. Y. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.